# SDR GTIA2023121537690

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 12,653 hours, 5,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR ASSIST BOTTLE LOW-CHARGED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK OK.
